MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah TRIDENT 0 DEG X3 INSERT 40F; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented

Stryker Orthopaedics-Mahwah TRIDENT 0 DEG X3 INSERT 40F; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented
Catalog Number 723-00-40F
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 08/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: revised a right hip due to instability.Revised previously from a competitor hip to a stryker cup w 40 liner.He now revised the liner to a constrained.
 
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.

Brand Name
TRIDENT 0 DEG X3 INSERT 40F
Common Device Name
Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50729628
Report Number0002249697-2026-00836
Device Sequence Number21476530
Product Code JDI
UDI-Device Identifier07613327342727
UDI-Public07613327342727
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K250989
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number723-00-40F
Device Lot NumberYD30HD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age78 YR
Patient SexFemale